MathSciNet Relay Station
MathSciNet bibliographic data
MR171261 54.30
Ciampa, Salvatore Successioni di Cauchy e completamento degli spazi uniformi. (Italian) Rend. Sem. Mat. Univ. Padova 34 1964 427–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement